Weight Loss Home > Acai Overdose

If you think you or someone else may have overdosed on any medication or supplement, including acai supplements, seek immediate medical attention. Little is known about the effects of an overdose with acai. It is not even clear if an overdose is possible or how much acai would result in an overdose.
 
It is not known how to best treat an acai overdose, since it is not known exactly what effects an overdose might cause. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.